Alert archive / Alabama / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 110, NWS Mobile, AL

December 27, 2024Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Dec 27, 2024, 8:16 PM CST for Baldwin County, Mobile County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2024, 8:16 PM CST (02:16 UTC)
Expired
Dec 27, 2024, 9:00 PM CST
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 29 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 8:26 PM CSTTSTM WND DMGMobile Regional Airport, ALLarge tree limb (estimated 10 inch diameter) was split mid-way down trunk and laying across service roadway of Mobile Regional Airport. Other large limbs downed near USPS, southeast of the airport.
Dec 27, 8:30 PM CSTTSTM WND GST 55Mobile Regional Airport, ALMesonet station (GW2672) at the NWS Mobile office measured a wind gust of 55mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2024-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2024-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1057 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

078 
WUUS54 KMOB 280216
SVRMOB
ALC003-097-280300-
/O.NEW.KMOB.SV.W.0110.241228T0216Z-241228T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
816 PM CST Fri Dec 27 2024

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Mobile County in southwestern Alabama...
  Central Baldwin County in southwestern Alabama...

* Until 900 PM CST.

* At 816 PM CST, severe thunderstorms were located along a line
  extending from near Tanner Williams to 3 miles south of Mobile
  Regional Airport to Grand Bay, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  I65 And I165, Creola, Semmes, Grand Bay, Chickasaw, Saraland,
  Mobile Regional Airport, Loxley, Midtown Mobile, Spanish Fort, I65
  And AL 225, Prichard, I65 And AL 158, Theodore, Daphne, Tillmans
  Corner, I10 And I65, Downtown Mobile, Bay Minette, and Tanner
  Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3041 8840 3054 8840 3061 8837 3068 8841
      3074 8841 3108 8762 3100 8762 3098 8759
      3097 8759 3094 8760 3087 8764 3083 8762
      3063 8765
TIME...MOT...LOC 0216Z 244DEG 37KT 3070 8833 3063 8827 3048 8837 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLH
1 follow-up statement
266 
WWUS54 KMOB 280239
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
839 PM CST Fri Dec 27 2024

ALC003-097-280300-
/O.CON.KMOB.SV.W.0110.000000T0000Z-241228T0300Z/
Mobile AL-Baldwin AL-
839 PM CST Fri Dec 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES...

At 838 PM CST, severe thunderstorms were located along a line
extending from 3 miles northwest of Midtown Mobile to near I10 And
I65 to 3 miles southwest of Theodore, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Saraland, Bay Minette, Theodore, Chickasaw, Satsuma, Spanish Fort,
Grand Bay, Creola, Loxley, Stapleton, Semmes, I65 And I165, Mobile
Regional Airport, I65 And AL 225, and I65 And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Mobile.

&&

LAT...LON 3064 8829 3078 8830 3099 8781 3070 8771
      3060 8774 3050 8810 3046 8837
TIME...MOT...LOC 0238Z 261DEG 26KT 3073 8816 3066 8810 3051 8820 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 6:10 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Dec 27, 6:10 PM CST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
610 PM CST Fri Dec 27 2024

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Fri Dec 27 2024

Mainly IFR conditions, except for brief MVFR cigs, will remain in
place through the evening at all sites except KPNS where LIFR cigs
will persist for a few more hours. The low cigs at KPNS should
actually come up to IFR for a few hours as convection moves slowly
through the area before again lower back to LIFR. Convection
should continue through late evening at all TAF sites with reduced
vsbys at times in heavy rain.

Following the passage of the convective line later tonight, expect
LIFR cigs to fill in areawide along with developing sea fog
potential that could result in VLIFR at KBFM. These conditions
will likely persist through mid morning Saturday before stronger
mixing and instability lift cigs and vsbys, with the possible
exception at KBFM where sea fog may persist. Thunderstorms are
also likely to develop late in the TAF period but timing remains
uncertain at this time. /JLH

&&

.PREV DISCUSSION... /issued 530 PM CST Fri Dec 27 2024/

...NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.MESOSCALE...
(Now through 8pm)
Issued at 510 PM CST Fri Dec 27 2024

A negatively tilted upper level trough along with positioning
beneath enhanced diffluence aloft has combined with a favorably
moist and unstable boundary layer marine airmass and sufficiently
long and curved hodographs to support low topped tornadic
supercells. This setup is still in place along and south of a
nearly stationary northwest to southeast oriented surface warm
front which extends from Clarke county, AL, southeast across
southwest Alabama and to near Pensacola, in Escambia county, FL.
Surface based capes are still on the order of 1000-1500j/kg along
with continued sufficiently strong flow between 25 and 30 kts
between 0-1km from our latest VAD hodograph with quality low level
curvature. This is supportive of a continuation of the near term
tornado threat over the next few hours. This threat will be
confined to southeast Mississippi into mainly coastal Alabama
through the early evening hours.

The severe threat should begin to diminish and become more
isolated by mid evening. The threat will also become confined
closer to immediate coastal areas of Alabama and the far western
Florida Panhandle as we get towards 7p to 8p, mainly between
Mobile and Pensacola. As the upper level trough and associated
jet streak lift further northeast away from our area, expect low
level wind fields to weaken and veer along with decreasing large
scale ascent and thermodynamic instability.

Considering the more limited areal and temporal severe weather
threat after sunset, will hold off on any watch areas and will
continue to message severe weather updates locally via social
media and slack chat. After the severe threat ends, expect a
continuation of scattered to numerous showers and non severe
thunderstorms overnight.

We will continue to provide additional updates this evening and
will be refining the likely greater severe weather threat expected
for Saturday afternoon through early Sunday morning. Continue to
monitor the latest hazards updates over the next 24 to 36 hours.
/JLH

&&

.NEAR TERM...
(Tonight through Saturday night)
Issued at 510 PM CST Fri Dec 27 2024

After the severe weather threat ends this evening, warm advection
will continue to focus additional non severe convection along
remnant boundaries to focus convection over the area with
scattered to locally numerous coverage persisting through the
overnight hours.

Our main event is going to be tomorrow afternoon into tomorrow night
as a deep, negatively tilted trough swings across the region. Ample
shear and instability will be in place throughout the entire event,
with adequate forcing overspreading the area. CIPS historical
analogs and 12z forecast guidance unsurprisingly remain quite
enthused about this system, with the potential for a severe weather
outbreak across a large portion of the deep south including our
forecast area. It appears there may be at least two rounds of severe
weather, with the first occurring during the mid to late afternoon
west of the I-65 corridor as a subtle shortwave rounds the periphery
of the trough inducing height falls across the forecast area. This
is our best opportunity for discrete to semi- discrete supercell
thunderstorm development with all severe hazards possible including
damaging winds, large hail, and tornadoes. As the main trough swings
in during the late evening into overnight hours, our next primary
round of severe weather is expected to unfold. This will likely
feature a mixed mode with supercells and line segments as it pushes
across the area, with a squall line possible to round out the event
during the pre-dawn hours. The overall setup appears quite potent,
with 40 to 50 knots of deep layer shear, 200 to 300 m2/s2 of sfc-1km
SRH, and 1,500 to 2,000j/kg of SBCAPE and upwards of 100 to 150j/kg
of 3km CAPE. All severe hazards remain possible including damaging
winds, large hail, and tornadoes (some of which could be strong
and/or long tracked).

In addition to severe weather potential, we will likely see some sea
fog problems persisting from the near term period. The same
reasoning applies as mentioned above with warm, moist air overriding
cool water temperatures in Mobile Bay and Mississippi Sound. This
will likely result in dense sea fog development, which should linger
through at least Saturday morning. If we see enough storms in the
vicinity of the coast Saturday morning the sea fog may be able to
lift and mix out.

Additionally, we will continue to have a high risk of rip currents
through Sunday, becoming a Moderate risk by Sunday night. Overall
temperatures will be quite warm, falling into the lower to middle
60's tonight before warming back to the middle 70's for Saturday.
Saturday night will be warm in the lower to middle 60's for most
locations. MM/25

&&

.LONG TERM...
(Sunday through Friday)
Issued at 510 PM CST Fri Dec 27 2024

Upper trough axis is progged to be swinging eastward across the
forecast area Sunday morning with lingering lift along and ahead
of an eastward propagating cold front supports a chance mention
of showers/storms generally along and east of the I-65 corridor
through noon. The severe weather threat is expected to have ended
Sunday morning as the best dynamics lift out. After the noon hour
Sunday, rain chances are expected to end as drier air overspreads
the area in the wake of the front.

Despite the frontal passage, daily highs in the upper 60s/lower
70s come in some 8 to 14 degrees north of December normal numbers
Sunday and 6 to 11 degrees above climo on Monday. Sunday night
will trend cooler with lows dipping down into the mid 40s along
and north of I-10, while lower to mid 50s along the immediate
coast. With a quick return to flow off the Gulf as weak high
pressure slips east of the area Monday night, overnight lows
moderate into the lower to mid 50s interior to upper 50s/lower 60s
closer to the coast.

The latest 27.12Z operational weather models show the geopotential
height fields flattening by Tuesday. drier air in place. There is
the potential for a very subtle impulse embedded in the
westerlies to pass across the deep south Tuesday which may bring
some increase in clouds, but the depth of and presence of dry air
looks to favor not mentioning measurable precipitation. A series
of upper troughs pass east over the area, one late New Year's Day
and the next one Friday, allowing for a series cold fronts to make
passage. Despite this, environmental moisture appears lacking and
will keep the latter half of the week rainfree.

Daily highs New Year's Eve will be on unseasonably warm side
to open up the extended range (upper 60s/lower 70s interior to
lower to mid 70s coast), before we open up the New Year trending
to the cooler side for highs. The coolest days will be Thursday
and Friday with highs mostly in the 50s. While it will be chilly
Tuesday night into Wednesday morning, the bigger push of cold air
will occur the following three nights. Temperatures to fall below
freezing across interior areas Wednesday night into Thursday
morning. Lows will plunge into the upper 20s to low 30s for all
locations north of I-10 Thursday night into Friday morning. /10

&&

.MARINE...
Issued at 510 PM CST Fri Dec 27 2024

Areas of fog, possibly dense will restrict visibilities to perhaps
1 and 3 miles through Saturday. Some of the fog locally dense,
bringing visibility down to less than a mile at times. Restrictions
to visibility in fog will vary, depending on wind and passage of
showers and storms. Other concern will be the potential of strong
to perhaps severe storms through Saturday night with winds in
excess of 60 mph and perhaps an isolated tornado. Cold front
sweeps across the area Sunday and brings an end to the severe
weather threat. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      63  75  59  72  47  70  56  73 /  60  70 100  10   0   0  10  10
Pensacola   65  75  63  72  50  69  60  73 /  70  60 100  30   0   0  10  10
Destin      64  74  65  74  55  70  62  74 /  60  60 100  50   0   0  10  10
Evergreen   61  74  60  73  45  70  51  72 /  70  60 100  30   0   0  10  10
Waynesboro  61  75  57  69  43  70  53  69 /  40  80 100  10   0   0  10   0
Camden      60  72  58  69  45  69  52  69 /  70  80 100  20   0   0  10  10
Crestview   61  75  62  76  46  71  52  76 /  60  60 100  40   0   0  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday afternoon for ALZ265-266.

FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Dec 27, 2:59 PM CST, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
259 PM CST Fri Dec 27 2024

MSZ067-272145-
Wayne MS-
259 PM CST Fri Dec 27 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WAYNE COUNTY THROUGH 345
PM CST...

At 259 PM CST, Doppler radar was tracking a strong thunderstorm over
Mill Creek, or 12 miles east of Laurel, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waynesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3177 8894 3183 8882 3186 8861 3169 8849
      3157 8894
TIME...MOT...LOC 2059Z 240DEG 23KT 3166 8895

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Local storm report, Dec 27, 4:57 PM CST, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
457 PM CST Fri Dec 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Waterspout       6 NW West End Dauphin I 30.31N 88.26W
12/27/2024                   GMZ632             AL   Public

            Very large but distant waterspout visible
            from DIP near Cedar Point Pier. Public
            report via X.

&&

10
Local storm report, Dec 27, 5:34 PM CST, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
534 PM CST Fri Dec 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tornado          3 SSW Hutchens Elementa 30.58N 88.29W
12/27/2024                   Mobile             AL   Public

            Southern Oaks Trail subdivision sustained
            tree and structural damage. A number of
            snapped trees and limbs were reported down.
            In some parts of the neighborhood, sheds
            were flipped over or moved. One family did
            say that they had a large tree limb that
            came through their roof, and another had a
            piece of metal that broke a window. Over 600
            people are without power across 35 outages.
            Report received via X.

0436 PM     Tornado          4 SW Delchamps          30.37N 88.19W
12/27/2024                   Mobile             AL   Public

            Public reported a whispy condensation funnel
            producing small tree debris being lofted up
            from a nearby bridge. No obvious damage to
            be found on the ground, appears to have
            occurred in a heavily wooded area with no
            road access. Public report received via X.

&&
Local storm report, Dec 27, 6:14 PM CST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
614 PM CST Fri Dec 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tornado          1 SSW Hiwannee          31.79N 88.70W
12/27/2024                   Wayne              MS   Emergency Mngr

            Several damage reports confirmed by Wayne
            Co. MS EMA. 1 home destroyed, 1 mobile home
            damaged, 1 camper/RV damaged. Crews were
            also assessing damage along U.S. 84 and also
            near Strengthford-Cooley Rd. west of the
            Whistler MS community. Damage point on this
            LSR provided by radar velocity couplet at
            its most intense and further details on
            track will be provided by NWS storm survey
            assessment team.

&&

10
Local storm report, Dec 27, 6:18 PM CST, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
618 PM CST Fri Dec 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tornado          1 SSW Hiwannee          31.79N 88.70W
12/27/2024                   Wayne              MS   Emergency Mngr

            Corrects previous tornado report from 1 SSW
            Hiwannee. Several damage reports confirmed
            by Wayne Co. MS EMA. 1 home destroyed, 1
            mobile home damaged, 1 camper/RV damaged.
            Crews were also assessing damage along U.S.
            84 and also near Strengthford-Cooley Rd.
            west of the Whistler MS community. Damage
            point on this LSR provided by one of the
            more intense radar velocity couplets and
            further details will be provided by NWS
            storm survey assessment team.

&&

10
Special weather statement, Dec 27, 8:10 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
810 PM CST Fri Dec 27 2024

ALZ261-263-265-280245-
Mobile Coastal AL-Mobile Inland AL-Mobile Central AL-
810 PM CST Fri Dec 27 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE COUNTY THROUGH 845
PM CST...

At 810 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tanner Williams to 6 miles southwest of
Mobile Regional Airport to near Grand Bay. Movement was east at 40
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
I65 And I165, Semmes, Coden, Grand Bay, Chickasaw, Saraland, Mobile
Regional Airport, Bayou La Batre, Midtown Mobile, Prichard, I65 And
AL 158, Theodore, Tillmans Corner, I10 And I65, Downtown Mobile,
Tanner Williams, and Satsuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3059 8836 3077 8841 3091 8792 3089 8792
      3090 8795 3087 8798 3087 8792 3084 8793
      3084 8792 3093 8791 3070 8793 3071 8788
      3069 8793 3048 8794 3038 8788 3035 8839
TIME...MOT...LOC 0210Z 258DEG 35KT 3072 8833 3060 8830 3044 8834

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:13 PM CSTAreal Flood AdvisoryMOBMobile, Washington3 hr
Dec 27, 8:10 PM CSTSpecial Weather StatementMOBMobile35 min
Dec 27, 8:20 PM CSTSpecial Marine WarningMOB40 min
Dec 27, 8:21 PM CSTTornado WarningMOBBaldwin, Mobile39 min
Dec 27, 8:58 PM CSTSevere Thunderstorm WarningMOBBaldwin47 min
Dec 27, 9:04 PM CSTFlash Flood WarningMOBMobile7 hr
Dec 27, 9:49 PM CSTSpecial Weather StatementMOBMobile26 min
Dec 27, 9:54 PM CSTSpecial Marine WarningMOB51 min
Dec 27, 10:19 PM CSTSpecial Marine WarningMOB26 min
Dec 27, 10:21 PM CSTSevere Thunderstorm WarningMOBBaldwin39 min
Dec 27, 10:34 PM CSTSpecial Marine WarningMOB56 min
Dec 27, 10:36 PM CSTFlash Flood WarningMOBBaldwin5 hr
Dec 27, 11:00 PM CSTFlash Flood WarningMOBMobile5 hr
Dec 27, 11:25 PM CSTSpecial Marine WarningMOB95 min
Dec 28, 12:41 AM CSTSpecial Marine WarningMOB64 min
Dec 28, 12:48 AM CSTSpecial Weather StatementMOBMobile42 min
Dec 28, 1:59 AM CSTSpecial Marine WarningMOB61 min
Dec 28, 2:10 AM CSTSpecial Marine WarningMOB2 hr
Dec 28, 2:35 AM CSTSmall Craft AdvisoryMOB27 hr
Dec 28, 2:47 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile22 hr
Dec 28, 2:47 AM CSTHigh Surf AdvisoryMOBBaldwin, Mobile33 hr
Dec 28, 4:11 AM CSTSpecial Weather StatementMOBBaldwin, Escambia, Mobile94 min
Dec 28, 4:17 AM CSTSpecial Marine WarningMOB118 min
Dec 28, 4:20 AM CSTSpecial Marine WarningMOB115 min
Dec 28, 4:26 AM CSTSpecial Marine WarningMOB2 hr
Dec 28, 8:37 AM CSTSpecial Marine WarningMOB83 min
Dec 28, 10:30 AM CSTSpecial Marine WarningMOB60 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.